I am a 24 year old female, 176 lbs, 5/5 inches tall, I exercise 30 min a day, drink only water. For the past 2 weeks I have been feeling this sense of dread, and for the past 5 months i have been supper tired, for a week my throat was hurting and hear popped and ears popped, so I went to dr and strep test came back negative but it looked like strep so they gave me penicillin, since taking it I have have more anxiety, fast heart rate and worry that something is wrong, I even have times of intense chill in my chest and upper back and numbness on my face and fingers, no slurred speech or droopy face, what could be wrong with me I am usually a bubbly person, could it just be stress, my husband has a very important dr appnt this week and he is up for a huge promotion that could change our lives? Any help is much appreciated
Ive never take penicillin, Im also taking a prenatal (not pregnant) and a b12 vitamin I also have a 3 year old and a 7 month old but I get 7-8 hours of sleep
Some have serious reactions or side-effects from medication and some require immediate medical attention. I do not know, nor have I looked up on the web where the information exists, what the side-effects of penicillin are, but if your symptoms followed that medication you need to discuss that with the doctor prescribing the med.
I have never seen any connection to heart symptoms and penicillin, but again I dont have the list of side-effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.